# SDR 03FDEA00621

- Difficulty date: April 26, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11
- Aircraft serial: 48402
- Aircraft time: 40,937 hours, 9,947 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FOUND OUTBOARD FLAP, OUTBOARD HINGE WING SIDE WITH PIVOT HOLE LOCATION WITH CORROSION.  CORROSION ON RT WING, OUTBOARD FLAP, OUTBOARD HINGE WING SIDE,   PIVOT HOLE REMOVED AND REPAIR CARRIED OUT AS PER CMM 57-44-09, FIG.401.
